# SDR SWAA2021011137494

- Difficulty date: December 18, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF, UPPER SURFACE, AREAS OF PULLED FACE SHEET PLIES.  REPLACED AFT CABIN FLOOR PANEL 241AAF, IAW AIPC  53-21-51-46 ATAG WN1450.
